Metrics

From
The Helix Relation between Two Curves by İLKAY ARSLAN GÜVEN and YUSUF YAYLI Turkish Journal of Analysis and Number Theory. 2013, 1(1), 23-25 doi:10.12691/tjant-1-1-6
Views
15232
Html 14382
Abstract 850
24 September 2013 (publication date) through 28 January 2021 *
19.24 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5885
PDF2931
Epub1045
XML1381
PPT0
Figures284
Tables244
Export: 2619
RIS847
BibTex844
Endnote928
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com